Is it normal that my lips hurt after restylane? (Photo)

I just had restalyn in my lips about 9 hours ago. They are in a lot of paint. She did 2 syringes and a month ago I had 1.5 syringes of juvederm. When she was Injecting the restalyn I had a few pinches of pain even with the numbing cream. My lips are hurting pretty bad, I probably won't go to sleep tonight. Thanks for your feedback.

Doctor Answers 2

Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

I suggest waiting 2 weeks to see if this resolves before considering reversing the filler.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Pain after injections

Yes,
some tenderness is to be expected after injections to the lips.  For most
people, the first two – three days are when it might be uncomfortable. 
Hang in there & good luck!

Michael Hromadka, MD
Kalispell Physician
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.